# SDR SWAA2017060714203

- Difficulty date: June 1, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 73,192 hours, 58,712 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645168A
- Part serial: MA11086
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 0 GROUND SPOILER DELAMINATED.  R&R NR 0 GROUND SPOILER PER AMM.
